Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6637
Title: Upper bounds for orthogonal invariants of some positive linear operators
Authors: Fichera, Gaetano
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Gaetano Fichera, "Upper bounds for orthogonal invariants of some positive linear operators", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 1-8.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: 
Viene indicato un metodo per Vapprossimazione per eccesso degli invarianti ortogonali di taluni operatori lineari positivi. Fra essi rientrano gli operatori differenziali ellittici autoaggianti con, ad esempio, condizioni di Dirichlet al contorno.

A method is given for the upper approximation of orthogonal invariants of certain positive linear operators. These operators include elliptic differential self-adjoint operators with, for instance, Dirichlet boundary conditions.
Type: Article
URI: http://hdl.handle.net/10077/6637
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat
Fichera RendMat01.pdf416.98 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

962
Last Week
0
Last month
3
checked on May 16, 2021

Download(s) 50

433
Last Week
0
Last month
1
checked on May 16, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.